# SDR HNAA2024030400184

- Difficulty date: February 5, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 42,392 hours, 37,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 29-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00215 LH FLOOR SILL IS CORRODED OUT OF LIMITS BETWEEN FRM 29 AND FRM 36 AND REQUIRES REPLACEMENT.  REMOVED CORRODED SILL AND INSTALLED NEW SERVICEABLE LH FLOOR SILL P/N 145-20609-003 AT FRM 29 TO FRM 36 IAW EMB-145 SRM 145/1142 51-40-02-PR
